| Model Number |
640CR0830 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Procode is krd/hcg.A review of manufacturing documentation associated with this lot (30286063) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00092 and 3008114965-2021-00093.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that the 8mm x 30cm orbit galaxy complex frame coil (640cr0830 / 30286063) was kinked during the procedure.There was no reported procedure delay and there was no patient adverse event associated with the reported device issue.It was reported that the procedure was successfully completed.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that the 8mm x 30cm orbit galaxy complex frame coil (640cr0830 / 30286063) was kinked during the procedure.There was no reported procedure delay and there was no patient adverse event associated with the reported device issue.It was reported that the procedure was successfully completed.On 16 march 2021, additional information was provided by the customer site regarding the 8mm x 30cm orbit galaxy complex frame coil.The additional information indicated that the coil was observed kinked when it was being removed from its packaging.Due to the condition of the coil, it was not used in the patient / procedure.The procedure was completed with other coils (6 total) without any patient adverse event.The complaint device was returned and received for evaluation and analysis.The investigational finding is documented below.Investigation summary: the non-sterile 8mm x 30cm orbit galaxy complex frame coil was received contained in a pouch.Visual inspection was performed.The hypotube is observed kinked at 39 cm and at 42 cm from the proximal end.No additional damage and no other anomaly were observed during the visual analysis.Microscopic inspection was performed.The embolic coil was observed without any damage under microscopic magnification.A review of manufacturing documentation associated with this lot (30286063) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The complaint reported that the 8mm x 30cm orbit galaxy complex frame coil was observed kinked when it was being removed from its packaging.Due to the condition of the coil, it was not used in the patient / procedure.The hypotube was observed kinked in two areas during the visual inspection performed on the returned device; it was kinked at 39 cm and at 42 cm from the proximal end.This condition is not related to the reported issue that the embolic coil was kinked.The embolic coil was observed to be in good condition without any damage under microscopic inspection.The likely cause of the kinked areas on the hypotube is due to force.Force may have inadvertently been applied on the device.Though the exact cause cannot be conclusively determined.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The event reported could not be confirmed as the embolic coil was found without damages.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Although no conclusion could be reached on the cause of the reported event, the instructions for use does contain the following precaution: inspect the sterile package carefully.Do not use if: the package or seal appears damaged, contents appear damaged, or the expiry date has passed.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.H.6: investigation findings / investigation conclusions: the ¿no device problem found¿ code was used in the investigation findings because the reported issue documented in the complaint that the embolic coil was kinked was not confirmed; it was observed to be in good condition without any damage.This code corresponds to the code ¿no problem detected¿ code in the investigation conclusions.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00092 and 3008114965-2021-00093.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 16 march 2021.[additional information]: the healthcare professional reported that the 8mm x 30cm orbit galaxy complex frame coil (640cr0830 / 30286063) was kinked during the procedure.There was no reported procedure delay and there was no patient adverse event associated with the reported device issue.It was reported that the procedure was successfully completed.On 16 march 2021, additional information was provided by the customer site regarding the 8mm x 30cm orbit galaxy complex frame coil.The additional information indicated that the coil was observed kinked when it was being removed from its packaging.Due to the condition of the coil, it was not used in the patient / procedure.The procedure was completed with other coils (6 total) without any patient adverse event.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00092 and 3008114965-2021-00093.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.